MathSciNet Relay Station
MathSciNet bibliographic data
MR1444318 (98c:46153) 46L89 (46M40 47D25)
Larson, David R.; Solel, Baruch Structured triangular limit algebras. Proc. London Math. Soc. (3) 75 (1997), no. 1, 177–193.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement